| Model Number |
P1190A |
| Medical Device Problem Code |
Unintended Movement (3026)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
05/08/2026
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The baxter technician found the left siderail cable and controls needed to be replaced.A search of the baxter maintenance records did not show baxter performed any preventative maintenance on this bed.It is unknown if the facility performs preventative maintenance on their beds.Per the hillrom service manual the advanta 2 should be subject to an effective maintenance program.This will help make sure of a long, operative life for the advanta 2 bed.The preventative maintenance will help to reduce downtime due to excessive wear failures.An annual service of the bed is advised in order to maintain its characteristics and performance.Make sure the head and foot siderails are not bent or twisted.Make sure the latch mechanism operates correctly.An audible click must be heard.Remove the siderail cover, and make sure the mounting screws are tight.Inspect the cable routing for pinching, binding, and damage.Make sure all functions on the caregiver control operate correctly.Repair or replace the siderail as necessary.The technician replaced the left siderail cable and controls to resolve the reported event.Based on this information, no further action is required.
Event or Problem Description
Baxter received a report that advanta 2 frame had bed head section raises on it's own.This occurred after patient use.There was no patient/user injury, medical intervention, symptom, or adverse event reported.